PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 68 | 3 | 249-256
Tytuł artykułu

On extensions of the Mittag-Leffler theorem

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The classical Mittag-Leffler theorem on meromorphic functions is extended to the case of functions and hyperfunctions belonging to the kernels of linear partial differential operators with constant coefficients.
Twórcy
autor
  • Department of Mathematics, Informatics and Mechanics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1] N. Aronszajn, T. Creese and L. Lipkin, Polyharmonic Functions, Clarendon Press, Oxford, 1983.
  • [2] S. Axler, P. Bourdon and W. Ramey, Harmonic Function Theory, Springer, 1992.
  • [3] M. Brelot, Eléments de la théorie classique du potentiel, 2-ème éd., Paris, 1961.
  • [4] S. Y. Chung, D. Kim and J. R. Lee, Generalized Bôcher's theorem, J. Math. Anal. Appl. 188 (1994), 341-345.
  • [5] S. J. Gardiner, Harmonic Approximation, London Math. Soc. Lecture Note Ser. 221, Cambridge Univ. Press, 1995.
  • [6] R. Harvey and J. C. Polking, A Laurent expansion for solutions to elliptic equations, Trans. Amer. Math. Soc. 180 (1973), 407-413.
  • [7] L. Hörmander, The Analysis of Linear Partial Differential Operators I, II, Springer, 1983.
  • [8] V. P. Palamodov, Linear Differential Operators with Constant Coefficients, Nauka, Moscow, 1967 (in Russian).
  • [9] P. Schapira, Théorie des Hyperfonctions, Lecture Notes in Math. 126, Springer, 1970.
  • [10] N. N. Tarkhanov, Laurent expansions and local properties of solutions of elliptic systems, Sibirsk. Mat. Zh. 29 (6) (1988), 124-134 (in Russian).
  • [11] N. N. Tarkhanov, Laurent Series for Solutions of Elliptic Equations, Nauka, Novosibirsk, 1991 (in Russian).
  • [12] N. N. Tarkhanov, The Analysis of Solutions of Elliptic Equations, Kluwer, Dordrecht, 1997.
  • [13] M. Wachman, Generalized Laurent series for singular solutions of elliptic partial differential equations, Proc. Amer. Math. Soc. 15 (1964), 101-108.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv68z3p249bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.